# SDR CA120209002

- Difficulty date: October 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 3,578 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: 10391586
- Condition: Worn
- Location: Distributor Bloc
- Part time: 372 hours
- Component: Magneto, Lyc
- Component part number: 103492901
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DISTRIBUTOR BLOCK FOUND WITH BUSHING WORN, CAUSING CHAFING ON DISTRIBUTOR BLOCK SPARK PINS. NEW MAGNETO INSTALLED (SN: F09CA093) (TC# 20120209002)
